Personal tools
You are here: Home / Publications

Publications

File DK Report 2010-04, S. Beuchler, V. Pillwein and S. Zaglmayr
Sparsity optimized high order finite element functions for H(div) on simplices
File M. Erascu and T. Jebelean. A Purely Logical Approach to Program Termination.
In: Proceedings of the 11th International Workshop on Termination, Peter Schneider-Kamp (ed.), Proceedings of Federated Logic Conference, Edinburgh, 9-21 July, 2010
L.X.C. Ngo and F. Winkler. Rational general solutions of first order non-autonomous parametrizable ODEs.
J. Symbolic Computation, 45/12:1426-1441, 2010.
C. Hofreither, U. Langer and S. Tomar. Boundary element simulation of linear water waves in a model basin.
In I. Lirkov, S. Margenov, and J. Wasniewski, editors, Large-Scale Scientific Computing: Proceedings of LSSC 2009, volume 5910 of Lecture Notes in Computer Science, pages132-139. Springer Verlag, 2010.
File DK Report 2010-03, Y. Huang and L.X.C. Ngo
Rational General Solutions of High Order Non-autonomous ODEs
File DK Report 2010-02, P.G. Gruber
Adaptive Strategies in High Order FEM in Elastoplasticity
File DK Report 2010-01, S. Radu and J. Sellers
Parity Results for Broken k-diamond Partitions and (2k+1)-cores
File S. Béla and B. Jüttler. Fat arcs for implicitly defined curves.
In Mathematical Methods for Curves and Surfaces, Volume 5862 of Lecture Notes in Computer Science, pages 26-40. Springer 2010.
File DK Report 2009-13, P.G. Gruber, D. Knees, S. Nesenenko and M. Thomas
Analytical and Numerical Aspects of Time-Dependent Models with Internal Variables
File DK Report 2009-12, P.G. Gruber, J. Kienesberger, U. Langer, J. Schoeberl and J. Valdman
Fast solvers and a posteriori error estimates in elastoplasticity
File DK Report 2009-11, C. Pechstein
Shape-explicit constants for some boundary integral operators
File DK Report 2009-10, P. Paule and S. Radu
Infinite Families of Strange Partition Congruences for Broken 2-diamonds
File DK Report 2009-09, M. Aigner and B. Jüttler
Distance Regression by Gauss-Newton-type Methods and Iteratively Re-weighted Least-Squares
File D. Copeland, M. Kolmbauer and U. Langer. Domain Decomposition Solvers for Frequency-Domain Finite Element Equations.
In Domain Decomposition Methods in Science and Engineering XIX of Lecture Notes in Computational Science and Engineering, Springer 2011, pp. 301-308.
I.R. Bleyer and A. Leitão. On Tikhonov functionals penalized by Bregman distances.
Cubo, 11(5):99-115, 2009.
File DK Report 2009-08, S. Béla and B. Jüttler
Fat arcs for implicitly defined curves
File DK Report 2009-07, M. Aigner, C. Heinrich, B. Jüttler, E. Pilgerstorfer, B. Simeon and A.-V. Vuong
Swept Volume Parameterization for Isogeometric Analysis
File DK Report 2009-06, M. Barton, B. Jüttler and W. Wang
Construction of Rational Curves with Rational Rotation-Minimizing Frames via MöbiusTransformations
File DK Report 2009-05, L.X.C. Ngo
A criterion for existence of rational general solutions of planar systems of ODEs
File DK Report 2009-04, L.X.C. Ngo
Rational general solutions of first order non-autonomous parametric ODEs